# SDR R61A2019120781355

- Difficulty date: November 28, 2019
- Submitted: December 7, 2019
- Operation: Air carrier
- Aircraft: N726YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000507
- Aircraft time: 11,522 hours, 7,647 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065669004
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR A HEAVY CHECK*** AT FR 87 & RBL 11, CORROSION FOUND ON LONGITUDINAL BEAM. REPLACED LONGITUDINAL BEAM IAW SRM 51-41-01 & 51-43-03. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
